# SDR ABXA000514

- Difficulty date: November 22, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 35,669 hours, 40,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 0080004003
- Part serial: 384
- Condition: Failed
- Location: Proximity
- Part time: 83,493 hours, 82,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A NOSE LANDING GEAR UNSAFE INDICATION LIGHT ILLUMINATED IN FLIGHT.  THE LIGHT EXTINGUISHED WHEN THE LANDING GEAR WAS SELECTED DOWN DURING APPROACH FOR LANDING.  MAINTENANCE INSPECTED AND REPLACED THE PROX SENSOR CONTROL UNIT IAW DC-9 MM 32-60-01.  OPS CHECKED GOOD.
